# SDR REXA2017030600352

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE FWD SIDE, BS 280 CORROED BETWEEN LBL12 AND RBL 12.   REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED AND REPLACED THE ANGLE IAW SRMS 51-21-06, 53-00-00, 51-42-06, 51-25-06, 51-21-11, AND 51-40-11.
